On the decay of isotropic turbulence

Chandrasekhar , S. (1949) On the decay of isotropic turbulence Physical Review, 75 (9). pp. 1454-1455. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v75/i9/p1454_1

Related URL: http://dx.doi.org/10.1103/PhysRev.75.1454


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:70318
Deposited On:16 Nov 2011 04:09
Last Modified:16 Nov 2011 04:09

Repository Staff Only: item control page